Hojman conserved quantities of generalized linear nonholonomic mechanical systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (2): 724-728    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Hojman conserved quantities of generalized linear nonholonomic mechanical systems
Dong Wen-Shan1, Huang Bao-Xin1, Fang Jian-Hui2
(1)潍坊学院物理与电子科学系,潍坊 261061; (2)中国石油大学应用物理系,东营 257061
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn